Erythema multiforme following exposure to the herbicide atrazine

Madeline Frizzell, Nhan M. Nguyen, Sonal A. Parikh, Maya Sinai, Leonard Goldberg

Research output: Contribution to journalArticlepeer-review

Abstract

Erythema multiforme is an acute hypersensitivity eruption with sharply demarcated papules and plaques. It has many known causes, from herpes simplex virus and drugs to malignancy and environmental factors. Although other herbicides have been linked to erythema multiforme, no previous reports have described a link with atrazine. We present a 24-year-old man with difficulty breathing, bilateral eye pain with redness, and a diffuse rash consistent with erythema multiforme following occupational exposure to atrazine.

Original languageEnglish (US)
Pages (from-to)91-92
Number of pages2
JournalBaylor University Medical Center Proceedings
Volume34
Issue number1
DOIs
StatePublished - 2021

Keywords

  • Clinical dermatology
  • erythema multiforme
  • herbicide

ASJC Scopus subject areas

  • Medicine(all)

Fingerprint

Dive into the research topics of 'Erythema multiforme following exposure to the herbicide atrazine'. Together they form a unique fingerprint.

Cite this